# SDR ASAA11510615

- Difficulty date: November 2, 2011
- Submitted: November 4, 2011
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES FAILED DURING TAKEOFF WOULD NOT RE-ARM.  PERFORMED FIM TASK 22 32 00 810 819 NO FAULTS AND NO CURRENT STATUS FAULTS PERFORMES A/T SYSTEM OPERATIONAL TEST PER M/M 22 31 00 OPS CHECKS GOOD NO FAULTS.
